Alopecia and mood stabilizers: two case reports.
Аннотация
Two cases of alopecia observed during treatment with lithium and valproate are described, and the recent literature on this subject is reviewed. Our clinical observations confirm earlier reports. These toxic alopecias are characterized by a diffuse but rarely total hair loss. After stopping medication, the hair grows back generally and completely. Two cases of toxic alopecia are presented where hair grew back following a substitution of lithium by valproate in the first case and after stopping valproate in the second. The evaluation and therapeutic attitude in the presence of alopecia in patients needing mood stabilizers are also discussed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.